MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE LUER-LOK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE LUER-LOK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 25x1 rb leaked it was reported by customer that they noted leakage from hub of needle.Verbatim: rcc received a complaint via email.Email(s) attached.(b)(6) mdip reference number (id): (b)(4).Date of incident (yyyy-mm-dd): (b)(6) 2025 site name/location: level of harm: (b)(6) optional report to (b)(4): incident details: client came to clinic for influenza vaccine.During immunization to patient's left arm at 17:25hrs writer noted leakage from hub of needle.Writer informed (b)(6), writer advised to readminister vaccine as patient did not receive a full dose.Writer explained this to the patient, patient agreeable to have the flu vaccine re administered.Writer readministered a second influenza vaccine to right arm and immunization was effective.Client understanding of situation.Impact of incident: who was affected? patient frequency of problem: other device/incident factors: invasive procedure? procedure: resulted in a double poke for a patient physician: device information device name/description: syringe 3ml with needle safety 25ga x 1 in manufacturer: becton dickinson canada inc manufacturer code/model: 305787 serial or lot number: (b)(6).Device expiry date (yyyy-mm-dd): 2026-11-30.Supplier: (b)(4).Supplier catalogue number: 308-305787 was the device retained? no.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
ECLIPSE LUER-LOK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23842690
Report Number2243072-2025-01512
Device Sequence Number18600840
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public(01)00382903057870(11)211126(17)261130(10)1330250
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305787
Device Lot Number1330250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown